Ars Mathematica Contemporanea – Volume 19, Issue 1


Dear Friend,

A new issue of the AMC has been completed and published on-line. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 19, No. 1 (2020) – Table of Contents


DOI – Digital Object Identifier
Nino Bašić, Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski


Hamilton cycles in primitive vertex-transitive graphs of order a product of two primes – the case PSL(2, q2) acting on cosets of PGL(2, q)
Shaofei Du, Klavdija Kutnar, Dragan Marušič

Incidence structures near configurations of type (n3)
Peter J. Dukes, Kaoruko Iwasaki

Results on the domination number and the total domination number of Lucas cubes
Zülfükar Saygı

Classification of virtual string links up to cobordism
Robin Gaudreau

Association schemes with a certain type of p-subschemes
Wasim Abbas, Mitsugu Hirasaka

Dominating sets in finite generalized quadrangles
Tamás Héger, Lisa Hernandez Lucas

Counterexamples to “A conjecture on induced subgraphs of Cayley graphs”
Florian Lehner, Gabriel Verret

On sign-symmetric signed graphs
Ebrahim Ghorbani, Willem H. Haemers, Hamid Reza Maimani, Leila Parsaei Majd

Balancing polyhedra
Gábor Domokos, Flórián Kovács, Zsolt Lángi, Krisztina Regős, Péter T. Varga

A new family of maximum scattered linear sets in PG(1, q6)
Daniele Bartoli, Corrado Zanella, Ferdinando Zullo

Noncommutative frames revisited
Karin Cvetko-Vah, Jens Hemelaer, Jonathan Leech

Oriented area as a Morse function on polygon spaces
Daniil Mamaev